# SDR I5EA2022100700005

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 55,054 hours, 37,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6600
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY CHARGER INOP AT L/H OWEE.    REMOVED AND REPLACED EMR BATTERY CHARGER M1134 STA 634L IAW B737-400 AMM 33-51-51. TEST OK.
